Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

You ever get extremely emotional on birth control pills?

I had to give up birth control pills due to the fact that whenever I did take them it was waterworks and pretty close to depression. I was on several different types including OrthoCyclene Low, OrthoTriCyclene, Demulen....was thinking of trying the shot but not sure how that would cause reactions to me or not.

Answer Question
 
babygoose78

Asked by babygoose78 at 11:26 PM on Aug. 5, 2010 in Pregnancy

Level 11 (570 Credits)
Answers (7)
  • I was on Yaz and liked it for the most part...my dose had to be adjusted twice because the first two doses were too high and made me really emotional and my libido lacked BIG TIME...once I got on the right dose though, I really liked it. My periods weren't as heavy or long, and I felt "normal" or as normal as you can feel after having a baby =) good luck!
    mishmashmom

    Answer by mishmashmom at 11:28 PM on Aug. 5, 2010

  • oh man, BC pills made me practically psycho!

    I'm on Yaz now and couldn't be happier with this pill! no more psycho moments!
    DarkFaery131

    Answer by DarkFaery131 at 11:32 PM on Aug. 5, 2010

  • i get like that on any hormonal bc. the patch is the worst. my husband made me stop taking it and i cant say i blame him.
    jennifer588

    Answer by jennifer588 at 11:35 PM on Aug. 5, 2010

  • The depo shot has been linked to suicide in the 11 year study in Atlanta. It is NOT the right BC if you are worried about hormone induced depression.

    Yaz, the ring, and every pill I ever took impacted my mood and clarity of thought and energy level. Hormone free bc is all I can do.
    ecodani

    Answer by ecodani at 11:42 PM on Aug. 5, 2010

  • Of course, anything related to the female hormones can cause a mood, including birth control. PMS is a good one, during your period is another. Since our hormones fluctuate so much, sometimes, I can't even stand myself.
    amessageofhope

    Answer by amessageofhope at 11:54 PM on Aug. 5, 2010

  • I don't remember what I've been on, but yes. I just had to stop taking them. I'm emotional anyways, and BC just made it that much worse.
    montanagal2005

    Answer by montanagal2005 at 12:17 AM on Aug. 6, 2010

  • I got more emotional on the pill than without BC, but I got the shot last month and it's KILLING me. I burst into tears over nothing and I'm always hungry and, just GRRR lol. I don't know how to explain it. It's so frustrating, though, because I'm fairly emotional when I'm not on any kind of hormones.
    Mrs.BAT

    Answer by Mrs.BAT at 8:17 PM on Aug. 16, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN